Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Missay

Advice (Seeing Derm)

Recommended Posts

Well, after 4 months on mynomicin my acne hasnt cleared up much, my doctor has recomended me go to see a derm and suggested accutane, my appointment is March 8th, and im wondering what are some questions i should be asking just so im prepared. Ive read the sticky, and im finished school, i just hope that by the time im in Uni my face is clear. Advice welcome, thanks smile.gif

BTW my back is worse than my face wacko.gif

Share this post


Link to post
Share on other sites
Well, after 4 months on mynomicin my acne hasnt cleared up much, my doctor has recomended me go to see a derm and suggested accutane, my appointment is March 8th, and im wondering what are some questions i should be asking just so im prepared. Ive read the sticky, and im finished school, i just hope that by the time im in Uni my face is clear. Advice welcome, thanks smile.gif

BTW my back is worse than my face  wacko.gif

Share this post


Link to post
Share on other sites

What else have you been on besides minocyclin?

Most dermatologists will want to try a whole arsenal of other drugs before they prescribe Accutane.

You should always be very specific when asking about the side effects. If there is anything that is really going to interfere with your daily life then you should know about it in advance, ie. I am a newlywed and antibiotics make my birth control pills ineffective. Something I really NEED TO KNOW!

Or if you are an athlete and you are prescribed Retin- A you NEED TO KNOW that it makes your skin more sensitive to the sun and you will need to wear more sunblock.

Ask about how long it should take before you see results because this will be on your mind as you start your new medications.

If your doctor gives you Accutane read the whole leaflet and read the top section of this board so you can decide if it's right for you. Many people (including me) have have success with Accutane and are/were very happy with the results. Other people are comepltely freaked out by the side effects. You should get all the info you can and this website is a good place to start.

Share this post


Link to post
Share on other sites

Im from Australia, and i just finished Year 12, (Highschool), and im of to Uni soon depending on offers. But basically the only thing im worried about it my face looking red and stuff, since i work in a deli and i dont want to be walking around uni on the first day looking like a tomato, since we all know first impressions last.

eusa_think.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×